# SDR 00FDEA00414

- Difficulty date: June 27, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 13,591 hours, 3,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMP BALLMAT AREA, FLOOR TRACK AT BS 635 X=8.5L CRACKED.  UPPER CARGO COMP BALLMAT AREA, FLOOR TRACK AT BS 635 X=8.5R CRACKED.  *S/D*  REMOVED AND REPLACED PER SRM 53-70-00 VOL 1.
